# SDR HNAA2024070500510

- Difficulty date: May 22, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E039073 NO REPAIR INFO FOUND FOR PASSENGER DOOR LOWER FRAME FWD DOUBLE.  REMOVED EXISTING REPAIR ON PASSENGER DOOR LOWER FRAME FWD DOUBLER IAW EMB 145 SRM 51-40-02. PERFORMED REPAIR TO SAME AREA OF LOWER FRAME IAW PIEDMONT EO1-52-24-0397 AND ETD-2024-145-016728.
